# SDR AALA20090512TUL43

- Difficulty date: April 10, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,114 hours, 31,850 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 39513781
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER.  REMOVED AND REPLACED STRINGER PER DRAWING NR 5930502 AND SRM 51-10-04.
